# SDR CA060310002

- Difficulty date: February 27, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 4,312 hours
- Engine: Lyc O540F1B5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: BC3151002
- Part serial: 020100237
- Condition: Weak
- Location: Engine
- Part time: 2,887 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER WOULD NOT TURN OVER ENGINE.  TROUBLESHOOTING REVEALED A STARTER PROBLEM.  STARTER WAS REPLACED, AND NO FURTHER DEFECTS WERE NOTED. (TC NR 20060310002)
